MathSciNet Relay Station
MathSciNet bibliographic data
MR2494972 (2010a:34080) 34C10 (34C11)
Pašić, Mervan Rectifiable and unrectifiable oscillations for a generalization of the Riemann-Weber version of Euler differential equation. Georgian Math. J. 15 (2008), no. 4, 759–774.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement